# SDR SWAA2020072201515

- Difficulty date: July 19, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N8514F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36975
- Aircraft time: 12,524 hours, 5,482 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Not Seated
- Location: Aft Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLASHLIGHT IN THE AFT GALLEY WAS INOPERATIVE.   RESEATED THE AFT FLASHLIGHT IAW SIP.
